Rota-Baxter operators and non-skew-symmetric solutions of the classical Yang–Baxter equation on quadratic Lie algebras

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We study possible connections between Rota-Baxter operators of non-zero weight and non-skew-symmetric solutions of the classical Yang-Baxter equation on finite-dimensional quadratic Lie algebras. The particular attention is made to the case when for a solution r the element r + r(r) is L-invariant.

Original languageEnglish
Pages (from-to)2098-2109
Number of pages12
JournalСибирские электронные математические известия
Volume16
DOIs
Publication statusPublished - Jan 2019

Keywords

  • classical Yang-Baxter equation
  • non-associative bialgebra
  • quadratic Lie algebra
  • Rota-Baxter operator
  • BIALGEBRAS

OECD FOS+WOS

  • 1.01 MATHEMATICS

State classification of scientific and technological information

  • 27 MATHEMATICS

Fingerprint

Dive into the research topics of 'Rota-Baxter operators and non-skew-symmetric solutions of the classical Yang–Baxter equation on quadratic Lie algebras'. Together they form a unique fingerprint.

Cite this